12,000

We have over 12,000 students, from over 100 countries, within one of the safest campuses in the UK

93%

93% of Lancaster students go into work or further study within six months of graduating

Home > Research > Publications & Outputs > Lie algebras whose maximal subalgebras are modu...
View graph of relations

« Back

Lie algebras whose maximal subalgebras are modular*

Research output: Contribution to journalJournal article

Published

Journal publication date1995
JournalAlgebras, Groups and Geometries
Volume12
Number of pages10
Pages89-98
Original languageEnglish